Alert archive / California / Small Craft Advisories in 2023

Small Craft Advisory 85, NWS Eureka, CA

August 17, 2023

NWS Eureka, CA issued this small craft advisory at Aug 17, 2023, 3:01 AM PDT. It took effect at Aug 18, 2023, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 17, 2023, 3:01 AM PDT (10:01 UTC)
In effect from
Aug 18, 2023, 3:00 PM PDT
Expired
Aug 18, 2023, 2:26 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

495 
WHUS76 KEKA 171001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 AM PDT Thu Aug 17 2023

PZZ450-171815-
/O.NEW.KEKA.SC.Y.0085.230818T2100Z-230820T0400Z/
Pt St George to Cape Mendocino out 10 nm-
301 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 9 PM PDT
SATURDAY...

* WHAT...Seas 6 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 2 PM Friday to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-171815-
/O.EXB.KEKA.SC.Y.0084.230818T0200Z-230819T0500Z/
/O.NEW.KEKA.SE.A.0009.230819T0500Z-230820T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
PDT FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 6 to 8 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 8 to 12 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  10 PM PDT Friday. For the Hazardous Seas Watch, from Friday 
  evening through Saturday evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ470-171815-
/O.EXT.KEKA.SC.Y.0084.000000T0000Z-230818T2100Z/
/O.NEW.KEKA.GL.A.0031.230818T2100Z-230820T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 6 to 9 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 45 kt and seas 
  9 to 13 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Friday. 
  For the Gale Watch, from Friday afternoon through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
4 follow-up statements
764 
WHUS76 KEKA 171547
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PDT Thu Aug 17 2023

PZZ470-180000-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-230818T2100Z/
/O.CON.KEKA.GL.A.0031.230818T2100Z-230820T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
847 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 6 to 9 feet. For the Gale 
  Watch, north winds 20 to 30 kt with gusts up to 45 kt and seas 
  9 to 13 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Friday. 
  For the Gale Watch, from Friday afternoon through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-180000-
/O.CON.KEKA.SC.Y.0084.230818T0200Z-230819T0500Z/
/O.CON.KEKA.SE.A.0009.230819T0500Z-230820T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 6 to 8 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 8 to 12 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  10 PM PDT Friday. For the Hazardous Seas Watch, from Friday 
  evening through Saturday evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ450-180000-
/O.CON.KEKA.SC.Y.0085.230818T2100Z-230820T0400Z/
Pt St George to Cape Mendocino out 10 nm-
847 AM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO
9 PM PDT SATURDAY...

* WHAT...Seas 6 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 2 PM Friday to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
646 
WHUS76 KEKA 172131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 PM PDT Thu Aug 17 2023

PZZ470-180545-
/O.EXT.KEKA.SC.Y.0084.000000T0000Z-230818T2200Z/
/O.UPG.KEKA.GL.A.0031.230818T2100Z-230820T0600Z/
/O.NEW.KEKA.GL.W.0036.230818T2200Z-230820T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
231 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 3 PM FRIDAY TO 9 PM PDT SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  35 kt and seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Friday to 9 PM PDT 
  Saturday. For the Small Craft Advisory, until 3 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-180545-
/O.EXT.KEKA.SC.Y.0084.230818T0400Z-230819T0500Z/
/O.CON.KEKA.SE.A.0009.230819T0500Z-230820T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
10 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 6 to 8 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 8 to 12 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 9 PM this evening to 
  10 PM PDT Friday. For the Hazardous Seas Watch, from Friday 
  evening through Saturday evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ450-180545-
/O.EXT.KEKA.SC.Y.0085.230818T2200Z-230820T0400Z/
Pt St George to Cape Mendocino out 10 nm-
231 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM FRIDAY TO 9 PM
PDT SATURDAY...

* WHAT...Seas 6 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Friday to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
599 
WHUS76 KEKA 180331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PDT Thu Aug 17 2023

PZZ470-181145-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-230818T2200Z/
/O.CON.KEKA.GL.W.0036.230818T2200Z-230820T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM FRIDAY TO 9 PM PDT
SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  35 kt and seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Friday to 9 PM PDT 
  Saturday. For the Small Craft Advisory, until 3 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-181145-
/O.CON.KEKA.SC.Y.0084.230818T0400Z-230819T0500Z/
/O.CON.KEKA.SE.A.0009.230819T0500Z-230820T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 30 kt and seas 7 to 10 feet expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 8 to 13 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 10 PM PDT Friday. 
  For the Hazardous Seas Watch, from Friday evening through 
  Saturday evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ450-181145-
/O.CON.KEKA.SC.Y.0085.230818T2200Z-230820T0400Z/
Pt St George to Cape Mendocino out 10 nm-
831 PM PDT Thu Aug 17 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM PDT SATURDAY...

* WHAT...Seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Friday to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
584 
WHUS76 KEKA 180926
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
226 AM PDT Fri Aug 18 2023

PZZ475-181730-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-230819T0500Z/
/O.UPG.KEKA.SE.A.0009.230819T0500Z-230820T0600Z/
/O.NEW.KEKA.SE.W.0027.230819T0500Z-230820T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
226 AM PDT Fri Aug 18 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO
11 PM PDT SATURDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 8 to 13 feet expected. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 10 PM this evening 
  to 11 PM PDT Saturday. For the Small Craft Advisory, until 10 
  PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-181730-
/O.UPG.KEKA.SC.Y.0085.230818T2200Z-230820T0400Z/
/O.NEW.KEKA.SE.W.0027.230818T2200Z-230819T1600Z/
Pt St George to Cape Mendocino out 10 nm-
226 AM PDT Fri Aug 18 2023

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT SATURDAY...

* WHAT...Very steep and hazardous seas 7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 9 AM PDT Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-181730-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-230818T2200Z/
/O.EXT.KEKA.GL.W.0036.230818T2200Z-230819T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
226 AM PDT Fri Aug 18 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
PDT SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 11 to 15 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  35 kt and seas 6 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM 
  PDT Saturday. For the Small Craft Advisory, until 3 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 2:49 PM PDT, 12 hours 12 minutes earlier.

Area forecast discussion, Aug 16, 2:49 PM PDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
249 PM PDT Wed Aug 16 2023

.SYNOPSIS...Temperatures will gradually decrease over the next
several days. The threat of isolated thunderstorms will persist
across inland areas through the rest of the work week.

&&

.DISCUSSION...The persistent upper low off the CA coast continues to
meander. This feature is forecast to gradually deepen over the next
several days while remaining generally in the same area. This feature
will continue to tap into monsoonal moisture from the S, as well as
producing vorticity maxima that rotate counter-clockwise around the
broader circulation. This will continue the threat of at least
isolated afternoon and evening thunderstorms over the next several
days. The exact coverage and timing of these storms will be
complicated by ongoing smoke in the area. Temperatures have peaked
over the past 24 hours, with a gradual "cool down" expected through
the end of the week. The Heat Advisory and Excessive Heat Warning
products will expire late this evening.

As of 2 PM, cumulus clouds have blossomed across the interior, with
isolated thunderstorms firing over NE Lake County. Cumulus activity
is virtually non-existent in areas of N Humboldt and Del Norte
counties, where fairly thick smoke is present. Temperatures range
from the 60s along the immediate coast to the 100-107 degree range
across parts of the interior.

Over the next few days, expect mostly afternoon and evening showers
and thunderstorms to continue, with gradually increasing moisture
content. Storm coverage will continue to be affected by thick smoke
over N portions of the area. As long as the upper low continues to
circulate off the CA coast and thunderstorms billow into the stronger
circulation around its periphery, storm motion should continue to be
toward the NW-NNW. As a result, the bulk of the thunderstorm activity
is expected to develop toward the Yolla Bollys and spread into
Trinity, N Mendocino, and E Humboldt counties.

Both the GFS and NAM are indicating a rather robust vorticity maximum
moving from SE to NW across parts of the area after midnight
tonight. This will keep the threat of at least isolated showers and
thunderstorms through the night. As we move forward in time, these
disturbances will remain possible while gradually becoming harder to
pin down with regards to timing and strength.

As we get into early next week, we may begin to see moisture from the
remnants of Tropical Cyclone Hilary spread to the N. Looking at long
term guidance, there is uncertainty regarding the path this moisture
takes, but it appears that it may at least bring an increase in
shower and thunderstorm coverage to the interior, as well as
potentially producing wetter storms. Stay tuned! /SEC

&&

.AVIATION...Various cloud types at vastly different heights
presented possible aviation concerns/impacts along coastal areas
today. Cape Mendocino to the Oregon border: Thin wildfire smoke moved
over Del Norte, NW Trinity and N Humboldt; Convective showers brush
over Del Norte and CEC airport; and widespread IFR Vis/MVFR Cigs
reported at CEC. ACV also reported Low VFR-MVFR Cigs this morning.
However, stratus/fog were mainly confined to the Mendocino
Coast...aided by a well- defined eddy all day. Around noonday,
convective activity started to develop over Lake, S Trinity, NE
Mendocino Counties...then rotating into E Humboldt. The result:
Thunderstorms are forecast to develop over the interior again this
afternoon and evening, but storm cells expected to remain well
outside 10NM at all forecast terminals. Model and sounding data
indicated the potential for areas of fog and stratus to rebound at
the coast overnight. /TA

&&

.MARINE...Afternoon satellite data (i.e. ASCAT Scatterometer Winds)
observed 12-16 knot northerly winds across the outer waters with
generally light winds less than 10 kt nearshore. Additionally, an
eddy off the Mendocino Coast is bringing southerly winds to the
nearshore waters. The main change to the forecast was postponing the
start time of the small craft advisory for PZZ470 to 3 AM Thursday
morning. Marginal small craft wind gusts are expected begin tonight
and will further increase across the coastal waters Thursday and
Friday. Gale force gusts will be possible over the weekend across the
outer waters but the coverage is still in question. Steep waves will
ramp up in response to the winds over the next few days with 12 to
14 foot waves predicted in the outer waters Friday into Saturday.
Additional headlines will be needed in the coming days for other
marine zones. A headline for hazardous seas still remains in question
and will depend on the coverage of gale force wind gusts. Either
way, marine conditions are expected to be crummy into the weekend.
KMZ

&&

.FIRE WEATHER...Mostly dry thunderstorms are expected again this
afternoon. A Red Flag Warning remains in effect for the NE portion of
the area. The smoke that presently blankets that area is squelching
convection as of this writing, but storms may move into the area from
the S later this afternoon and this evening. Any thunderstorms will
bring a risk of gusty outflow winds up to 50 mph. Otherwise, very hot
and dry conditions will continue with interior valleys above 100
with minimum RH generally 15 to 20%. Cooler and more moist
conditions are expected late this week. Thunderstorm activity will
persist Thursday, albeit with a higher chance of associated wetting
rain (around 20%). /JHW&SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 9 PM this evening
      for CAZ203-204-211-212-283.
     Heat Advisory until 11 PM this evening for CAZ102-104.
     Excessive Heat Warning until 11 PM this evening
      for CAZ105>108-110-111-113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 AM Thursday to 5 AM Friday for PZZ470.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 5:02 PM PDTSpecial Weather StatementEKA28 min
Aug 16, 5:24 PM PDTSpecial Weather StatementEKA36 min
Aug 17, 3:01 AM PDTGale WatchEKA12 hr
Aug 17, 3:01 AM PDTHazardous Seas WatchEKA23 hr
Aug 17, 2:31 PM PDTGale WarningEKA48 hr
Aug 17, 4:58 PM PDTSpecial Weather StatementEKATrinity32 min

Nearby

Small Craft Advisories in California, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.